# SDR DALA2024111110824

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N326DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55297
- Aircraft time: 19 hours, 14 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 8326 - DIV - DIVERTED TO STL DUE TO CARGO BOTTLE FAIL CAUTION. THIS IS A LAND AT NEAREST SUITABLE. CORRECTIVE ACTION: FAULT RESET AFTER LANDING. C/W ENGINE RUN AND CARGO BOTTLE AND NO GO ODI OPS CHECK NO FAULT FOUND. A/C RETURN TO SERVICE. (LP# 5446212)
